# SDR CA081222007

- Difficulty date: December 19, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 6,077 hours
- Engine: Garrtt TFE7312
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 164ZS01Y
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,069 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE BASIC INSPECTION WITH AIRCRAFT POWER ON, FUMES AND LIGHT SMOKE WHERE NOTICED IN THE COCKPIT.  AFTER INSPECTION THE AUDIO WARNING PANEL BOX WAS FOUND TO BE THE CAUSE.  THE AUDIO WARNING PANEL BOX WAS REPLACED WITH A REPAIRED SERVICEABLE UNIT FROM DASSAULT AND TESTED SERVICEABLE P/N 164ZS01Y S/N 202.  REMOVED AND S/N 175, INSTALLED.
